# SDR UPS97422837

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AT BS 860 BETWEEN RBL 70 TO 98 FOUND CORROSION ON UPPER CHORD.  REPAIRED UPPER CHORD AT BS 860 BETWEEN RBL 67 AND 122 ACC EFN 747-53-0827 (KLM DFX 97-095).
